# SDR SWAA2012050803739

- Difficulty date: May 2, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 52,185 hours, 42,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: 65C26850
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A SYS HYDRAULIC QTY (1/4) AND SYS HYDRAULIC ENGINE PUMP LIGHT ILLUMINATED ON APPROACH.  DECLARED EMERGENCY.   INSPECTED AIRCRAFT AND FOUND A SYS ELEC PUMP ACOUSTIC FILTER LEAKING AT UPPER END.  REMOVED AND REPLACED PACKING PER MM.
